# SDR RAIA00404005

- Difficulty date: April 7, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 16,461 hours, 16,625 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC PRESSURE AFTER TAKEOFF. MAINTENANCE FOUND BRAKE IN HYDRAULIC TUBE AND SWAGED TUBE.
